# SDR USAA2009061791495

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 34,106 hours, 13,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 48 - DCA-LAS - EMERGENCY LIGHTS - FLIGHT ATTENDANT REPORTED EMERGENCY EXIT LIGHTS IN CABIN CAME ON AND WERE FLASHING THEN STAYED ON IN SPITE, FLIGHT DECK SWITCH IN ARMED POSITION.  RECYCLE SWITCH TO OFF TWICE BEFORE LIGHTS WOULD STAY OFF IN ARMED POSITION.  REMOVED AND REPLACED EMERGENCY LIGHTS SWITCH 4WL.  OPERATIONAL CHECK WAS GOOD.
